Alert archive / Arizona / Flash Flood Warnings in 2016

Flash Flood Warning 27, NWS Flagstaff, AZ

August 1, 2016Gila County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Aug 1, 2016, 5:14 PM MST for Gila County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2016, 5:14 PM MST (00:14 UTC)
Expired
Aug 1, 2016, 8:15 PM MST
In force
3 hr
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Flood severity
None

County Gila County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:00 PM MSTFLASH FLOOD20 Sse Young, AZCHERRY CREEK USGS STREAM GAGE MEASURED A 6 FOOT RISE WITH A PEAK STAGE OF 8.07 FEET. PEAK FLOW MEASURED 4800 CFS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2115 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

871 
WGUS55 KFGZ 020014
FFWFGZ
AZC007-020315-
/O.NEW.KFGZ.FF.W.0027.160802T0014Z-160802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
514 PM MST MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...

* UNTIL 815 PM MST

* AT 512 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  VERY HEAVY RAIN ACROSS THE JUNIPER BURN SCAR. DOPPLER RADAR
  INDICATES ANYWHERE FROM ONE TO TWO INCHES OF RAIN HAS ALREADY
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROSE CREEK CAMPGROUND AND REYNOLDS CREEK GROUP CAMPGROUND. 

EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW
MOVING THROUGH THE AREA DRAINAGES. THE DEBRIS FLOW CAN CONSIST OF
ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

HEAVY RAINFALL WILL LIKELY TRIGGER LIFE THREATENING FLASH FLOODS AND
DEBRIS FLOWS IN AND NEAR THE JUNIPER BURN SCAR. SOME ROADWAYS WILL
BE INUNDATED OR WASHED OUT. RAPIDLY FLOWING WATER OR DEBRIS
ACCUMULATION MAY AFFECT HIGHWAY 288. LOCATIONS IMPACTED BY THIS
WARNING INCLUDE BUT ARE NOT LIMITED TO THE POCKET CREEK...WORKMAN
CREEK...CHERRY CREEK...AND REYNOLDS CREEK DRAINAGES AS WELL AS A
LARGE PORTION OF STATE HIGHWAY 288 SOUTH OF YOUNG.

&&

LAT...LON 3397 11085 3382 11083 3375 11087 3376 11100
      3398 11098

$$

MOTTICE
3 follow-up statements
522 
WGUS75 KFGZ 020058
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
558 PM MST MON AUG 1 2016

AZC007-020315-
/O.CON.KFGZ.FF.W.0027.000000T0000Z-160802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILA AZ-
558 PM MST MON AUG 1 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST FOR
SOUTH CENTRAL GILA COUNTY...

AT 552 PM MST...MODERATE TO HEAVY RAIN CONTINUES OVER THE FAR
SOUTHERN PORTION OF THE JUNIPER BURN SCAR. ELSEWHERE, LIGHT RAIN
CONTINUES. RADAR INDICATES ANYWHERE FROM ONE TO TWO INCHES OF RAIN
HAS FALLEN ACROSS A LARGE PORTION OF THE BURN SCAR, WITH ISOLATED
SPOTS OF UP TO TWO AND A HALF INCHES.

THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER
LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SH-288 ALONG THE JUNIPER BURN SCAR...
ROSE CREEK CAMPGROUND AND REYNOLDS CREEK GROUP CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

HEAVY RAINFALL WILL LIKELY TRIGGER LIFE THREATENING FLASH FLOODS AND
DEBRIS FLOWS IN AND NEAR THE JUNIPER FIRE SCAR. SOME ROADWAYS WILL
BE INUNDATED OR WASHED OUT. RAPIDLY FLOWING WATER OR DEBRIS
ACCUMULATION MAY AFFECT HIGHWAY 288. LOCATIONS IMPACTED BY THIS
WARNING INCLUDE BUT ARE NOT LIMITED TO THE POCKET CREEK...WORKMAN
CREEK...REYNOLDS CREEK...AND CHERRY CREEK DRAINAGES AS WELL AS A
LARGE PORTION OF STATE HIGHWAY 288 SOUTH OF YOUNG.

&&

LAT...LON 3397 11085 3382 11083 3375 11087 3376 11100
      3398 11098

$$

MOTTICE
647 
WGUS75 KFGZ 020158
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
658 PM MST MON AUG 1 2016

AZC007-020315-
/O.CON.KFGZ.FF.W.0027.000000T0000Z-160802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILA AZ-
658 PM MST MON AUG 1 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST FOR
SOUTH CENTRAL GILA COUNTY...

AT 654 PM MST...ONLY LIGHT RAIN CONTINUES OVER PORTIONS OF THE
JUNIPER BURN SCAR AT THIS TIME.

RUNOFF FROM EARLIER RAINFALL OVER THE BURN SCAR MAY STILL RESULT IN
FLOODING OR DEBRIS FLOWS. THE DEBRIS FLOW CAN CONSIST OF
ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROSE CREEK CAMPGROUND AND REYNOLDS CREEK GROUP CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

HEAVY RAINFALL WILL LIKELY TRIGGER LIFE THREATENING FLASH FLOODS AND
DEBRIS FLOWS IN AND NEAR THE JUNIPER FIRE SCAR. SOME ROADWAYS WILL
BE INUNDATED OR WASHED OUT. RAPIDLY FLOWING WATER OR DEBRIS
ACCUMULATION MAY AFFECT HIGHWAY 288. LOCATIONS IMPACTED BY THIS
WARNING INCLUDE BUT ARE NOT LIMITED TO THE POCKET CREEK...WORKMAN
CREEK...AND REYNOLDS CREEK DRAINAGES AS WELL AS A LARGE PORTION OF
STATE HIGHWAY 288 SOUTH OF YOUNG.

&&

LAT...LON 3397 11085 3382 11083 3375 11087 3376 11100
      3398 11098

$$

MCS
517 
WGUS75 KFGZ 020312
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
812 PM MST MON AUG 1 2016

AZC007-020321-
/O.EXP.KFGZ.FF.W.0027.000000T0000Z-160802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILA AZ-
812 PM MST MON AUG 1 2016

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL GILA COUNTY WILL EXPIRE
AT 815 PM MST...

THE HEAVY RAIN HAS ENDED. A STREAM GAGE ON CHERRY CREEK INDICATED
WATER LEVELS WERE QUICKLY RECEDING AND THEY WILL CONTINUE TO RECEDE
OVER THE NEXT COUPLE OF HOURS. ADDITIONAL LIGHT RAIN IS LIKELY OVER
THE JUNIPER BURN AREA BUT IS NOT EXPECTED TO CAUSE ADDITIONAL
FLOODING AT THIS TIME.

LAT...LON 3397 11085 3382 11083 3375 11087 3376 11100
      3398 11098

$$

MCS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:45 PM MST, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 1, 3:45 PM MST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
345 PM MST MON AUG 1 2016

.SYNOPSIS...Deep Monsoon moisture will continue to flow northward
over Arizona for much of the work week. Showers and thunderstorms
are likely with locally heavy rain at times. There remains an
elevated risk for localized flash flooding each day. A downward
trend in showers and thunderstorms is expected for the weekend.

&&

.DISCUSSION...Numerous showers and thunderstorms developed
over northern Arizona late this morning and afternoon. Some of
the heavier thunderstorms dropped 2-3 inches of rain in an
hour over small areas. Storms are expected to diminish by dark
with some lingering well into the evening. Some thunderstorm clusters
could self sustain through the night.

Conditions on Tuesday and Wednesday are expected to be similar to
today.

A downward trend in showers and thunderstorms is expected late
in the week and into the weekend as a drier southwest flow
moves over Arizona.

&&

.AVIATION...FOR THE 00Z PACKAGE...Scattered thunderstorms over
mainly the higher elevations of northern Arizona may briefly reduce
visibility to the MVFR or IFR range...as well as produce lightning
and variable wind gusts.  Expect storms to largely dissipate after
02-03Z...with shower activity continuing overnight. Storm
development is expected around 17-18Z Tuesday. Aviation discussion
not updated for TAF amendments.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...MAS
AVIATION...AT

For Northern Arizona weather information visit
weather.gov/flagstaff
Hazardous weather outlook, Aug 1, 3:30 AM MST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 AM MST MON AUG 1 2016

AZZ004>018-037>040-020700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
330 AM MST MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

DEEP MONSOON MOISTURE WILL LEAD TO WIDESPREAD RAINFALL ACROSS
NORTHERN ARIZONA. SOME AREAS MAY SEE HEAVY SHOWERS AT TIMES
RESULTING IN AN ELEVATED THREAT FOR LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY THROUGH THURSDAY...CLIMATOLOGICALLY HIGH MOISTURE LEVELS
ACROSS THE STATE WILL ELEVATE THE RISK FOR LOCALIZED FLASH
FLOODING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RB

In the hours before

Special weather statement, Aug 1, 11:58 AM MST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1158 AM MST MON AUG 1 2016

AZZ014-017-011930-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY AZ-WHITE MOUNTAINS AZ-
1158 AM MST MON AUG 1 2016

...SPECIAL WEATHER STATEMENT...

AT 1156 AM MST...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM 9 MILES EAST OF HONDAH...OR 16 MILES SOUTHEAST OF SHOW
LOW.

HEAVY RAIN AND UP TO HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PINETOP-LAKESIDE...HONDAH...LAKE OF THE WOODS--PINETOP-LAKESIDE...LOS
BURROS CAMPGROUND...MCNARY...BROWN CREEK CAMPGROUND...PINETOP COUNTRY
CLUB AND LAKESIDE CAMPGROUND.

LAT...LON 3398 10988 3415 10999 3427 10979 3409 10968
TIME...MOT...LOC 1856Z 239DEG 49KT 3413 10978

MAS
Special weather statement, Aug 1, 12:00 PM MST, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1200 PM MST MON AUG 1 2016

AZZ017-011930-
WHITE MOUNTAINS AZ-
1200 PM MST MON AUG 1 2016

...SPECIAL WEATHER STATEMENT...

AT 1200 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF CUTTHROAT CAMPGROUND...OR 26 MILES SOUTHWEST OF
SPRINGERVILLE. THIS STORM WAS NEARLY STATIONARY.

HEAVY RAIN AND HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CUTTHROAT CAMPGROUND...CRECENT LAKE...RESERVATION LAKE...MOUNT BALDY
PEAK...APACHE TROUT CAMPGROUND...GRAYLING CAMPGROUND...BIG LAKE...
BROOKCHAR CAMPGROUND AND RAINBOW CAMPGROUND.

LAT...LON 3371 10950 3380 10968 3398 10956 3387 10936
TIME...MOT...LOC 1900Z 212DEG 3KT 3382 10955

MAS
Special weather statement, Aug 1, 12:37 PM MST, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1237 PM MST MON AUG 1 2016

AZZ017-012000-
WHITE MOUNTAINS AZ-
1237 PM MST MON AUG 1 2016

...SPECIAL WEATHER STATEMENT...

AT 1236 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAKE OF THE WOODS--PINETOP-LAKESIDE...OR 9 MILES SOUTHEAST OF
SHOW LOW...MOVING WEST AT 10 MPH.

HEAVY RAIN AND HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHOW LOW...PINETOP-LAKESIDE...HONDAH...WAGON WHEEL...LAKE OF THE
WOODS--PINETOP-LAKESIDE...LAKESIDE CAMPGROUND...PINETOP COUNTRY CLUB
AND SCOTT RESERVOIR CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD
TO LOCAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3399 10987 3409 11010 3427 11004 3422 10986
TIME...MOT...LOC 1936Z 109DEG 12KT 3412 10997

MAS
Special weather statement, Aug 1, 2:15 PM MST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
215 PM MST MON AUG 1 2016

AZZ016>018-012200-
EASTERN MOGOLLON RIM AZ-NORTHERN GILA COUNTY AZ-WHITE MOUNTAINS AZ-
215 PM MST MON AUG 1 2016

...SPECIAL WEATHER STATEMENT...

AT 213 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF CARRIZO...OR 17 MILES SOUTHWEST OF SHOW LOW...MOVING
WEST AT 10 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT APACHE RESERVATION...CARRZO CREEK...CEDAR CREEK...
AND WHITE MOUNTAIN APACHE RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO INCRASED FLOWS IN AREA CREEKS AND WASHES. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3412 11002 3390 11014 3410 11045 3432 11037
TIME...MOT...LOC 2113Z 109DEG 11KT 3414 11032

MAS
Special weather statement, Aug 1, 2:36 PM MST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
236 PM MST MON AUG 1 2016

AZZ008-037-012215-
YAVAPAI COUNTY VALLEYS AND BASINS AZ-YAVAPAI COUNTY  MOUNTAINS AZ-
236 PM MST MON AUG 1 2016

...SPECIAL WEATHER STATEMENT...

AT 235 PM MST...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS NEAR WAGONER...OR 18 MILES NORTH OF
WICKENBURG...MOVING SOUTHWEST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YARNELL...WALNUT GROVE...WILHOIT...PEEPLES VALLEY...WAGONER AND GLEN
ILAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO LIKELY WITH THESE STORMS...AND MAY LEAD
TO FLOWING WATER IN LOCAL WASHES. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3448 11258 3424 11234 3409 11268 3432 11283
TIME...MOT...LOC 2135Z 063DEG 18KT 3422 11263

MAS

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:43 PM MSTSpecial Weather StatementFGZ47 min
Aug 2, 2:55 AM MSTFlash Flood WatchFGZApache, Coconino, Gila, Navajo, Yavapai63 hr
Aug 2, 11:45 AM MSTAreal Flood AdvisoryFGZYavapai3 hr
Aug 2, 12:17 PM MSTAreal Flood AdvisoryFGZYavapai3 hr
Aug 2, 12:34 PM MSTSpecial Weather StatementFGZCoconino26 min
Aug 2, 12:43 PM MSTFlash Flood WarningFGZYavapai2 hr
Aug 2, 1:26 PM MSTAreal Flood AdvisoryFGZYavapai3 hr
Aug 2, 1:45 PM MSTFlash Flood WarningFGZYavapai3 hr
Aug 2, 2:11 PM MSTAreal Flood AdvisoryFGZApache3 hr
Aug 2, 2:24 PM MSTAreal Flood AdvisoryFGZYavapai3 hr
Aug 2, 2:48 PM MSTAreal Flood AdvisoryFGZGila3 hr
Aug 2, 3:05 PM MSTAreal Flood AdvisoryFGZCoconino, Yavapai3 hr
Aug 2, 3:12 PM MSTSevere Thunderstorm WarningFGZYavapai33 min
Aug 2, 4:59 PM MSTFlash Flood WarningFGZGila3 hr

Nearby

Flash Flood Warnings in Arizona, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.